# SDR QXEA2010060100334

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 21,162 hours, 21,842 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: LA697071272
- Condition: Failed
- Location: Prop De Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP DEICE CAUTION LIGHTS ILLUMINATES AT -5C IN CLIMB AND STOP IN DESENT AT ABOUT THE SAME TEMP.  DIVERTED TO PSC.  LANDING UNEVENTFUL. C/W QOO FIM TASK 30-61-00-810-815 FOR OPEN PHASE C ON TMCU1. FOUND PROP DE-ICER WIRE HARNESS ON NR 1 PROP NR 6 BLADE OPEN. REMOVED PROP DEICER HARNESS IAW AMM TASK 61-10-06-000-805. INSTALLED NEW FROM STOCK HARNESS IAW AMM TASK 61-10-06-400-805. PROP DE-ICE SYS OP CHEKS GOOD. ALL FAULTS IN CDS CLEARED & REMAIN CLEAR.   ACFT IS OK FOR CONTINUED SERVICE.
